Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Fortran Program for Applying Sturm's Theorem in Counting Internal Rates of Return

Don B. Panton and William A. Verdini
The Journal of Financial and Quantitative Analysis
Vol. 16, No. 3 (Sep., 1981), pp. 381-388
DOI: 10.2307/2330245
Stable URL: http://www.jstor.org/stable/2330245
Page Count: 8
  • Read Online (Free)
  • Download ($34.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Fortran Program for Applying Sturm's Theorem in Counting Internal Rates of Return
Preview not available

Page Thumbnails

  • Thumbnail: Page 
381
    381
  • Thumbnail: Page 
382
    382
  • Thumbnail: Page 
383
    383
  • Thumbnail: Page 
384
    384
  • Thumbnail: Page 
385
    385
  • Thumbnail: Page 
386
    386
  • Thumbnail: Page 
387
    387
  • Thumbnail: Page 
388
    388